# SDR IXXA9800032

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 650-780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTE C-CHECK INSPECTION, CORROSION WAS FOUND ON THE FUSELAGE EXTERNAL PLATING BETWEEN FUSELAGE STATION 650 TO 780, LONGERONS 32 LEFT AND 32 RIGHT.  REPAIR  ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION A NEW SECTION OF SKIN, INTERNAL AND EXTERNAL REPAIR DOUBLERS AND A EXTERNAL REPAIR TRIPLER IN ACCORDANCE WITH FAA PER APPROVED DRAWING COO-8-53-057-98 AND ENGINEERING ORDER 53-DC8-793.
